Topics Hair Transplant Surgeon
  Topics Hair Transplant Surgeon

Hair Transplant Surgeon

Find latest answers to Hair Transplant Surgeon questions, Hair Transplant Surgeon articles, Hair Transplant Surgeon news and clinic/doctors who deal with Hair Transplant Surgeon.







Respected Dr. The following are the brief details of my case for your kind consideration:- 1. History of High Myopia since the age of 12 years. 2. Suffered Retina Detachment in the right eye at the age of 25 years and was operated upon at Shankar Netralaya, Chennai but with little gain of vision. 3. Continued with the help of contact lens in the left eye and almost stable number for the next 11 years. 4. Sudden appearance of rainbow like colours in the Left eye and the case was diagnosed as Advanced Optic Nerve Atrophy & Retinal Degeneration at PGI, Chandigarh & I was told that the condition is irreversible with no cure or medication. 5. I was put on eye drop medication with Dorzox, Combigan , Alphagen & am continuing with the same. 6. I was advised IOL transplant in the left eye and underwent surgery for the same at Grewal Eye Institute, Chandigarh. 7. During the last 4 ½ years i.e. since the problem was diagnosed, I have underwent regular treatment under Acupuncture, Acupressure, Ayurvedic & Homeopathy medicines but with no relief and the deterioration in the field of vision and also its aquity has continued. 8. The latest checkup has shown that even the remaining macular vision in the Left Eye also shows signs of further degeneration. Kindly suggest some remedy for my sister's ailment. Pravin Misra

The condition is called Pathological Myopia and she is having all the complications of this condition. only thing a doctor can do is to treat and try to prevent from the further detoriation and treat the complications of the condition.You can only do is regular follow up to the doctor. There is no curative treatment of this condition. ...

Read Complete Answer


in jan end there was unprotected sex on 03 april i felt burning sensation on my penis ,on 04 april i was diagnosed for uti by surgeon as there was 1-2 pus cell in my urine and prescribed with antibiotic for a week. it did not give me relief i refered to a urologist and told him everything, he has diagnosed me for prostattitus after physical examination and my semen culture showed no growth,but pus cells 4-6hpf the urologist said there is no STI . he has prescribed me the foll doxy 100mg twice daily for 15 days lenoflox 500 once daily for 4 weeks t.alfoo 10mg one daily for 3 months it has been 15 days since i am having the med but the burning sensation comes often on the right bottom of the head of my penis with no other symptom .what can be the possible reason there is no discharge/rashes on my genitals only this burning sensation pl tell me if i need to show to some other urologist or is it that i have an std which the urologist could not diagnose if so then whom should i consult and what all test of std should i conduct .the urologist has said that i do not require any STD test as i have simple prostatits but the fear of std is troubling me or do i need to consult a pshycatrist pl help

Hi, The medicines you are having are fine and have to be taken for 15 more days and you may feel further better. I might have liked to give some other medicines,but then the doctor might have noticed something on your examination to give you this medicine. You can get tested for hiv for safety sake and your concern. Is there any smell in urine ? prostatitis is difficult to comment without examining you.But it may be possible that you are having acute bacterial prostatitis and treatment for acut ...

Read Complete Answer


I have a very itchy scalp and facing a lot of hair fall problem.. I don't know wat this is.. :( my hair has thinned too much and I am worried I will lose them too.. :( please help me.. I can give u a picture of what I get when I comb my hair..

Hi, Since you have had sinus operation then there are more chances of you being allergic,so if you are then try to avoid such drugs and shampoos and we would give ani allergic drugs and some hair nourishing drugs might also be given. ...

Read Complete Answer


i m taking the alopathy medicines for hair...if i quit d medicine..den again falling of hair n whitening of hair is happening....so what should i do? from ayurvedic medicine it will cure permenantly?

Hair problems like fall greying itching dandruff are due to number of reasons including nutrition metabolic harmonal infections psychological huygenic etc .u Need proper diet medicine hair suppliment plan. I have very good ayurvedic medicines for ur problem. No side effects. for more information call or what's app me on this number : nine five three five four two zero seven seven zero. thank u. ...

Read Complete Answer


Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1364 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  237 Doc Points

Dr. Nitin Agarwal

  • Dentist
  •  Dehradun, India
  •  105 Doc Points

Dr. Samir Nayyar

  • Dentist
  •  Jalandhar, India
  •  119 Doc Points

Dr. Govindaraj S J

  • Dentist
  •  Bangalore, India
  •  132 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points

Dr. Puneet Agrawal

  • Surgeon
  •  Agra, India
  •  206 Doc Points

Dr. ASHISH CHAUHAN

  • Dermatologist
  •  Ghaziabad, India
  •  109 Doc Points

Dr. nischal krishnappa

  • Surgeon
  •  Bangalore, India
  •  218 Doc Points

Dr. RAJIV RANJAN

  • Laproscopic Surgeon
  •  Gaya, India
  •  107 Doc Points